| Model Number |
VTICM5_13.2 (-11.5/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.Due to lens rotation not associated to a low vault, the lens was exchanged for a longer length lens.The problem was resolved.Cause is unknown.
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.H6 - health effect clinical code: 4581 - rotation.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry in a microcentrifuge vial.Visual inspection found the lens optic and haptic deformed.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).
Additional Manufacturer Narrative
Type of investigation (b): 10 missing from supp 1.Investigation conclusions (d): 4310 missing from supp1.Claim # (b)(4).